Lyrica WD - day 45
I took 150 mg per day of lyrica for about 6 weeks, for anxiety. It wasn't really like an anxiety disorder, more like a rough part of my life. I had psychosomatic pain, and that's why I got prescribed Lyrica, by a psychiatrist.
I had side effects of taking lyrica, and couldn't continue with it, (didn't want to either, because i went to psychotherapy, and broke up with my gf, - it was the relationship that caused my problems)
the first 1 and a half week off lyrica was pretty good, i had like 4-5 days of some insomnia, but nothing severe, and then I started to feel clean, with energy and really happy. And then, after 1,5 weeks, out of nowhere it started.. the lyrica withdrawal.
I feel constant chest pain, and burning sensation in my body. I have low energy, and i am not able to work, or do normal everyday activities. I drink lots of water, about 4 liter per day. (a bit more than a gallon). I do daily walks, but that's about it. I'm not really able to run or anything like that. When I have more daily programs to do, I get exhausted really quick, to the point where i have to lay down, and rest for the rest of the day. I try to force myself to do some daily stuff, but I can't really.
I don't feel anxios, i'm not depressed, I don't feel panic, don't have panic attacks, etc.
I just feel so week, and worn out, that at some points I feel like I'm dying. And I'm not.
Fortunately I can sleep. that's a good thing.
How long will this last?
I heart that in some cases it can lead up to more than 7 months!!! come on I only took it for 6 weeks.. please let me know, that it's not possible right???
Is there any way to speed up the withdrawal? I would try anything literally.
there are days when it seems like it's getting better, but all in all, it's not. for example the last 3 days were horrifying.
I'm 25 years old, I have to go to university classes, I have to work, it's not possible for me to be SICK for 3 months or so.
what should I expect? Any advice would be really really helpful!
thank you so much!